Alert archive / Kentucky / Special Weather Statements in 2014

Special Weather Statement, NWS Louisville, KY

October 6, 2014Adair County, Casey County, Kentucky

NWS Louisville, KY issued this special weather statement at Oct 6, 2014, 6:21 PM CDT for Adair County, Casey County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 6, 2014, 6:21 PM CDT (23:21 UTC)
Expired
Oct 6, 2014, 6:50 PM CDT
In force
29 min
Issued by
NWS Louisville, KY

Counties Adair County, KY, Casey County, KY

The radar

The Louisville radar (KLVX), 112 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 77 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
77 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
1248 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

494 
WWUS83 KLMK 062321
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
621 PM CDT MON OCT 6 2014

KYZ064>066-077-062350-
ADAIR KY-CASEY KY-GREEN KY-TAYLOR KY-
621 PM CDT MON OCT 6 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...MODERATE RAIN...AND
HALF INCH HAIL...

AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF GREENSBURG...AND MOVING EAST
AT 35 MPH.

OCCASIONAL LIGHTNING...MODERATE RAIN REDUCING VISIBILITIES...AND HALF
INCH HAIL...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  LIBERTY...
  COLUMBIA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY 
AWAY FROM WINDOWS. 

&&

LAT...LON 3706 8542 3727 8548 3738 8494 3720 8486
      3716 8502 3718 8504 3715 8507
TIME...MOT...LOC 2321Z 255DEG 31KT 3721 8534

$$
JDG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Oct 6, 4:39 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Oct 6, 4:39 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
539 PM EDT Mon Oct 6 2014

...Forecast Update...
Issued at 538 PM EDT Mon Oct 6 2014

Current event is unfolding largely as expected across the region.  A
weakly convergent surface boundary continues to spark
thunderstorms, some containing supercelluar charasteristics,
across central Kentucky. These storms have produced several hail
reports, some of which have exceeded golf ball size. This severe
threat will continue for the next hour or two, before tapering off
with the loss of diurnal heating. Convection further to the west
will continue to push into portions of southern IN and northern KY
this evening. This activity appears to be mainly diurnally driven
in the cold core of the approaching trough, thus expect it to be
in a weakening state as it approaches the LMK CWA. Updated
products already out.

.SHORT TERM (Now through Tuesday Night)...
Issued at 306 PM EDT Mon Oct 6 2014

...Strong to severe thunderstorms possible this afternoon/early
evening...

The synoptic pattern this afternoon features a broad trough across
the eastern CONUS.  A strong PV anomaly rotating through this trough
will affect the region this afternoon into this evening.  An
additional impulse will slide through the trough aloft on Tuesday,
bringing renewed chances for showers and thunderstorms.

Showers and thunderstorms have begun to break out this afternoon.
It seems like there may be two areas of focus, one across
central KY associated with a weak wind shift and associated
surface convergence.  Another region of storm development has begun
to erupt across portions of IL/IN on the edge of the strong forcing
associated with the incoming strong PV anomaly.  Both regions of
activity will likely continue to increase in coverage/intensity as
it encounters a more favorable thermodynamic environment.  Still
think the best threat of strong to severe storms will be across
south-central KY.  SBCAPEs have risen to near 1500 J/kg and with 50
knots of 0-6 shear, supercell development along with line segments
will be possible.  Am not too high on the tornado threat at this
time given the low-level wind fields have continued to veer, thus
low-level hodographs are not all too impressive.  The main threats
will certainly be hail and damaging winds, but an isolated tornado
cannot be ruled out if a storm is able to interact with any
lingering boundaries/differential heating zones.

The strong convection will push east this evening, but a few showers
could continue to linger within the cyclonic flow aloft.  Overnight
lows will fall into the low and mid 50s.

Tuesday will feature a similar setup to today.  A low-level jet of
40-50 knots will ramp up in the morning hours, likely inducing an
area of mainly elevated convection during the morning hours.  The
question then becomes whether or not we will clear out in time for
additional surface-based convection to develop during the afternoon
hours along a synoptic cold front.  Given the NAM seems to have done
the best with trends/instability this afternoon, will favor that
solution for tomorrow.  It develops in excess of 1000 J/kg of MLCAPE
instability along the front by tomorrow afternoon.  While this may
be a bit overdone, do still feel there will be enough to once again
develop surface-based convection in the afternoon.  Wind fields will
be even more impressive than today, as 0-6km shear increases to 60+
knots.  Low-level winds may stay a bit more backed than today as
well, which would support a conditional tornado risk if we can
destabilize sufficiently, in addition to the risks of large hail and
damaging winds.

The front will push east by tomorrow evening, finally bringing a
reprieve from the precipitation.  Overnight lows will fall into the
upper 40s and 50s.

.LONG TERM (Wednesday through Monday)...
Issued at 248 PM EDT Mon Oct 6 2014

...Rounds of Rain with Excessive Rainfall Possible Late this Week...

The long term will start off dry with northwesterly flow aloft and
high pressure at the surface. Temperatures will top out in the lower
to mid 70s Wednesday under partly cloudy skies.

Wednesday night will begin the return to unsettled weather as a warm
front moves north across the region and a low pressure system
approaches from the west. Moisture will be on the increase through
the end of the work week as we get return flow from the south and
moisture from tropical storm Simon feeds into the system.
Precipitable water values will rise to 1.5-1.8" by Thursday
night/Friday, well above climatological normals for this time of
year. Showers and storms will increase in the warm sector on
Thursday. A frontal boundary will then begin to slowly sink south
across the area Thursday night through Friday bringing a couple of
rounds of showers and storms. This boundary will be slow moving and
if any training of storms occurs, there is the potential for some
minor flooding. However, with dry rather dry antecedent conditions,
this may not be so much of a problem.

Beyond Friday there is still quite a bit of uncertainty in the
forecast. The front will stall out somewhere across southern KY or
TN and where it ends up will impact the precipitation and
temperature forecasts. For now will continue with a chance of rain
through the end of the forecast period. However, if it does sink
further south we could have a brief period of dry weather before the
next system moves through.

&&

.AVIATION (18Z TAF Update)...
Issued at 122 PM EDT Mon Oct 6 2014

Several quick-hitting disturbances will make for a rather active TAF
period.  Currently, precipitation has become rather scattered across
the region.  Earlier widespread precipitation has left MVFR cigs at
KLEX and KSDF, but do not expect these ceilings to last too long.
Otherwise, winds will pick up at all sites through the remainder of
the afternoon, with WSW gusts up to around 25 knots.  A weak front
will also push through sites this afternoon into this evening,
setting the stage for additional thunderstorm development.  Coverage
and timing of these storms remain a bit in question given the
lingering cloud cover hampering instability, but will attempt to
highlight the best timing in TEMPO groups at all sites.  Some of
these storms may contain some hail and gusty winds.

For tonight, the bulk of the convection should push southeast of all
sites.  However, disturbances riding through the region will
continue to spark some showers, mainly at KSDF and KLEX.  Winds will
become lighter overnight.

Tuesday looks to be quite similar to today, with morning convection
followed by a break and additional storms in the afternoon.  Surface
winds will once again be gusty, with gusts around 25 knots likely.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........KJD
Short Term.....KJD
Long Term......EER
Aviation.......KJD
Hazardous weather outlook, Oct 6, 2:24 PM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
324 PM EDT MON OCT 6 2014

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-071930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
324 PM EDT MON OCT 6 2014 /224 PM CDT MON OCT 6 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING AS A FRONT PUSHES INTO
THE REGION. STRONG WINDS ALOFT AND MODERATE INSTABILITY MAY ALLOW
SOME STORMS TO BECOME SEVERE...WITH DAMAGING WINDS TO 60 MPH AND
LARGE HAIL UP TO THE SIZE OF QUARTERS. THE REGION MOST LIKELY TO
SEE THESE STRONG TO SEVERE STORMS WILL BE ACROSS SOUTH CENTRAL
KENTUCKY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY AS ANOTHER UPPER
LEVEL DISTURBANCE PASSES THROUGH THE AREA. SOME OF THE STRONGEST
STORMS COULD CONTAIN HAIL AND GUSTY WINDS...ALTHOUGH AN ISOLATED
TORNADO MAY BE POSSIBLE IF THE ATMOSPHERE CAN DESTABILIZE ENOUGH
IN THE AFTERNOON.

THUNDERSTORMS ARE EXPECTED TO RETURN TO THE OUTLOOK AREA FROM
THURSDAY THROUGH SUNDAY AS A COLD FRONT SLOWLY PUSHES SOUTHWARD
ACROSS THE REGION. HEAVY RAINFALL AND LIGHTNING WILL BE THE MAIN
WEATHER HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY HAIL OR WIND DAMAGE TODAY AND TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KD/EER

In the hours before

Special weather statement, Oct 6, 5:47 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
647 PM EDT MON OCT 6 2014

KYZ056-067-062315-
GARRARD KY-LINCOLN KY-
647 PM EDT MON OCT 6 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
HALF INCH HAIL...

AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STANFORD...AND MOVING EAST AT 40 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND HALF
INCH HAIL...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  STANFORD...
  PREACHERSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3736 8473 3739 8479 3741 8482 3763 8456
      3752 8450
TIME...MOT...LOC 2247Z 267DEG 33KT 3747 8464
Local storm report, Oct 6, 5:49 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
649 PM EDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             ROSEVILLE               36.88N  85.92W
10/06/2014  E1.75 INCH       BARREN             KY   BROADCAST MEDIA

            HAIL BETWEEN HALF DOLLAR AND GOLF BALL SIZE.

&&

EVENT NUMBER LMK1400858

KJD
Local storm report, Oct 6, 6:02 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
702 PM EDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             5 N BURKESVILLE         36.86N  85.37W
10/06/2014  E2.00 INCH       CUMBERLAND         KY   EMERGENCY MNGR

            HAIL COVERING THE GROUND

&&

EVENT NUMBER LMK1400859

RL
Local storm report, Oct 6, 6:10 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
710 PM EDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HAIL             7 N HARTFORD            37.55N  86.89W
10/06/2014  E1.75 INCH       OHIO               KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1400860

RL
Local storm report, Oct 6, 6:12 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
712 PM EDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             5 NE BURKESVILLE        36.84N  85.30W
10/06/2014  E1.25 INCH       CUMBERLAND         KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1400861

RL
Special weather statement, Oct 6, 6:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
621 PM CDT MON OCT 6 2014

KYZ064>066-077-062350-
ADAIR KY-CASEY KY-GREEN KY-TAYLOR KY-
621 PM CDT MON OCT 6 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...MODERATE RAIN...AND
HALF INCH HAIL...

AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF GREENSBURG...AND MOVING EAST
AT 35 MPH.

OCCASIONAL LIGHTNING...MODERATE RAIN REDUCING VISIBILITIES...AND HALF
INCH HAIL...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  LIBERTY...
  COLUMBIA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3706 8542 3727 8548 3738 8494 3720 8486
      3716 8502 3718 8504 3715 8507
TIME...MOT...LOC 2321Z 255DEG 31KT 3721 8534

JDG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 11:05 PM CDTSpecial Weather StatementLMKMercer30 min
Oct 5, 11:26 PM CDTSpecial Weather StatementLMKAllen, Logan, Simpson44 min
Oct 6, 12:07 AM CDTSpecial Weather StatementLMKAllen, Logan, Monroe, Simpson43 min
Oct 6, 2:37 AM CDTSevere Thunderstorm WarningLMKButler, Logan28 min
Oct 6, 2:40 AM CDTSpecial Weather StatementLMKMetcalfe30 min
Oct 6, 3:23 AM CDTSpecial Weather StatementLMKAdair, Russell32 min
Oct 6, 3:38 AM CDTSpecial Weather StatementLMKBarren32 min
Oct 6, 4:08 AM CDTSpecial Weather StatementLMKAdair, Metcalfe27 min
Oct 6, 7:50 AM CDTSpecial Weather StatementLMKShelby30 min
Oct 6, 9:01 AM CDTSpecial Weather StatementLMKScott29 min
Oct 6, 9:19 AM CDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby31 min
Oct 6, 9:47 AM CDTSpecial Weather StatementLMKHenry28 min
Oct 6, 10:01 AM CDTSpecial Weather StatementLMKHardin29 min
Oct 6, 10:26 AM CDTSpecial Weather StatementLMKLarue29 min
Oct 6, 10:27 AM CDTSpecial Weather StatementLMKOldham28 min
Oct 6, 1:56 PM CDTSpecial Weather StatementLMKBoyle, Marion29 min
Oct 6, 2:02 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Marion, Mercer33 min
Oct 6, 2:06 PM CDTSpecial Weather StatementLMKLarue29 min
Oct 6, 2:15 PM CDTSpecial Weather StatementLMKGreen, Taylor30 min
Oct 6, 2:23 PM CDTSpecial Weather StatementLMKEdmonson27 min
Oct 6, 2:30 PM CDTSpecial Weather StatementLMKHardin30 min
Oct 6, 2:36 PM CDTSevere Thunderstorm WarningLMKGreen, Larue, Marion, Taylor29 min
Oct 6, 2:42 PM CDTSpecial Weather StatementLMKBoyle28 min
Oct 6, 2:46 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Larue19 min
Oct 6, 2:47 PM CDTSpecial Weather StatementLMKMarion28 min
Oct 6, 3:03 PM CDTSpecial Weather StatementLMKLogan47 min
Oct 6, 3:06 PM CDTSpecial Weather StatementLMKMarion29 min
Oct 6, 3:10 PM CDTSpecial Weather StatementLMKClark30 min
Oct 6, 3:17 PM CDTSpecial Weather StatementLMKBoyle28 min
Oct 6, 3:18 PM CDTSpecial Weather StatementLMKWarren17 min
Oct 6, 3:19 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Lincoln, Marion31 min
Oct 6, 3:22 PM CDTSevere Thunderstorm WarningLMKGreen, Marion, Taylor28 min
Oct 6, 3:27 PM CDTSevere Thunderstorm WarningLMKWarren28 min
Oct 6, 3:28 PM CDTSpecial Weather StatementLMKMadison32 min
Oct 6, 3:37 PM CDTSevere Thunderstorm WarningLMKGarrard, Madison33 min
Oct 6, 3:59 PM CDTSpecial Weather StatementLMKGreen, Taylor31 min
Oct 6, 4:00 PM CDTSevere Thunderstorm WarningLMKWarren30 min
Oct 6, 4:05 PM CDTSpecial Weather StatementLMKSimpson30 min
Oct 6, 4:07 PM CDTSpecial Weather StatementLMKFayette, Jessamine33 min
Oct 6, 4:10 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Taylor30 min
Oct 6, 4:16 PM CDTSevere Thunderstorm WarningLMKBarren, Edmonson, Hart, Warren29 min
Oct 6, 4:30 PM CDTSpecial Weather StatementLMKHart30 min
Oct 6, 4:33 PM CDTSpecial Weather StatementLMKBarren32 min
Oct 6, 4:35 PM CDTSpecial Weather StatementLMKGarrard, Lincoln30 min
Oct 6, 4:40 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Warren30 min
Oct 6, 4:47 PM CDTSpecial Weather StatementLMKClinton33 min
Oct 6, 4:52 PM CDTSpecial Weather StatementLMKHart28 min
Oct 6, 4:57 PM CDTSevere Thunderstorm WarningLMKBarren, Metcalfe28 min
Oct 6, 5:00 PM CDTSpecial Weather StatementLMKMadison30 min
Oct 6, 5:08 PM CDTSpecial Weather StatementLMKLincoln32 min
Oct 6, 5:12 PM CDTSpecial Weather StatementLMKClinton28 min
Oct 6, 5:19 PM CDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe31 min
Oct 6, 5:30 PM CDTSpecial Weather StatementLMKMetcalfe30 min
Oct 6, 5:43 PM CDTSevere Thunderstorm WarningLMKAdair, Cumberland, Russell32 min
Oct 6, 5:44 PM CDTSevere Thunderstorm WarningLMKOhio31 min
Oct 6, 5:47 PM CDTSpecial Weather StatementLMKLincoln28 min
Oct 6, 5:53 PM CDTSevere Thunderstorm WarningLMKOhio27 min
Oct 6, 6:02 PM CDTTornado WarningLMKClinton, Cumberland, Russell28 min
Oct 6, 6:17 PM CDTSevere Thunderstorm WarningLMKMeade23 min
Oct 6, 6:19 PM CDTSevere Thunderstorm WarningLMKGrayson, Ohio31 min
Oct 6, 6:42 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Ohio28 min
Oct 6, 6:49 PM CDTSpecial Weather StatementLMKGrayson31 min
Oct 6, 6:54 PM CDTSevere Thunderstorm WarningLMKGrayson, Hardin, Hart31 min
Oct 6, 6:57 PM CDTSevere Thunderstorm WarningLMKGrayson, Ohio28 min
Oct 6, 7:58 AM CDTSpecial Weather StatementLMKPerry32 min
Oct 6, 8:27 AM CDTSpecial Weather StatementLMKHarrison28 min
Oct 6, 8:52 AM CDTSpecial Weather StatementLMKHarrison33 min
Oct 6, 8:59 AM CDTSpecial Weather StatementLMKCrawford31 min
Oct 6, 9:35 AM CDTSpecial Weather StatementLMKCrawford30 min
Oct 6, 10:02 AM CDTSpecial Weather StatementLMKFloyd28 min
Oct 6, 5:39 PM CDTSpecial Weather StatementLMKDubois31 min
Oct 6, 6:04 PM CDTSevere Thunderstorm WarningLMKCrawford, Harrison, Washington31 min
Oct 6, 6:33 PM CDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison, Washington32 min
Oct 6, 6:39 PM CDTSevere Thunderstorm WarningLMKCrawford, Harrison, Perry31 min

Nearby

Special Weather Statements in Kentucky, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.